# SDR DALA2016110908597

- Difficulty date: November 9, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 67,037 hours, 49,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1066-1079
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT REPAIR DOUBLER FROM X 54 TO  X -60, BS 1066 TO 1079.  REPAIR DOUBLER WAS REPLACED.
